# SDR DALA2023082206848

- Difficulty date: August 20, 2023
- Submitted: August 22, 2023
- Operation: Air carrier
- Aircraft: N698DL
- Make and model: Boeing 757232
- Aircraft serial: 29911
- Aircraft time: 75,780 hours, 29,845 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 0698 DOOR 2R "KNUCKLE KNOCKER" DOES NOT EXTEND ON ITS OWN WHEN ARMED. CORRECTIVE ACTION: PERATED DOOR IAW B757 AMM 52-11 DOOR OPERATES PROPERLY. (4456254)
